ISSN: 2230-9829
Volume 5, Issue 2, July 2012, Pages 161-329                                                            Articles: 1-27

CONVERSE OF SUB-DIFFERENTIAL MEAN VALUE THEOREM FOR CONVEX FUNCTION
Author(s): Shi-Xia Guan, Yu-E Bao and Hui-Dong Zhao
Abstract                                        Download article                                         Pages 161-167

W-UNIFORM STABILITY OF IMPULSIVE FUNCTIONAL DIFFERENTIAL SYSTEMS WITH DELAYS
Author(s): Xiaoli Sun
Abstract                                        Download article                                         Pages 169-178

NEW CHARACTERIZATIONS OF PERFECTLY NORMAL SPACES
Author(s): Charles Dorsett
Abstract                                        Download article                                         Pages 179-182

G-DESIGN OF COMPLETE MULTIPARTITE GRAPH WHERE G IS FIVE POINTS-SIX EDGES
Author(s): Chengyang Gu
Abstract                                        Download article                                        Pages 183-190

GROWTH SERIES OF THE MONOID
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 191-193

GROWTH SERIES OF THE POSITIVE WORD IN THE GROUP OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 195-196

GROWTH SERIES OF THE POSITIVE WORD IN THE CRYSTALLOGRAPHIC GROUP OF TYPE
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 197-198

STRONG DIFFERENTIAL SUBORDINATION AND SUPERORDINATION FOR P-VALENT FUNCTIONS INVOLVING THE FRACTIONAL DERIVATIVE OPERATOR
Author(s): Somia Muftah Amsheri and Valentina Zharkova
Abstract                                         Download article                                        Pages 199-221

EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR NONLINEAR FRACTIONAL VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS
Author(s): Zhiqiang Zhou and Hongying Wu
Abstract                                         Download article                                        Pages 223-234

WP BAILEY PAIRS AND TRANSFORMATIONS OF q-SERIES
Author(s): Ashutosh Singh
Abstract                                        Download article                                        Pages 235-241

BIVARIATE MEAN VALUE INTERPOLATION ON ELLIPSE
Author(s): Kheirollah Rahsepar Fard
Abstract                                        Download article                                        Pages 243-250

ESTIMATES OF CERTAIN SUMS OF MULTIPLICATIVE ARITHMETIC FUNCTIONS
Author(s): C. Calderón, M. J. De Velasco and M. J. Zárate
Abstract                                        Download article                                        Pages 251-272

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 273-275

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 277-279

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 281-284

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 285-287

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                       Download article                                        Pages 289-291

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 293-295

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 297-300

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 301-303

GROWTH SERIES OF THE MONOID IN THE BRAID GROUP OF THE COMPLEX REFLECTION GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 305-306

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 307-309

GROWTH SERIES OF THE MONOID IN A SUBGROUP OF
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 311-313

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 315-317

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 319-321

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 323-325

GROWTH SERIES OF THE MONOID IN THE GROUP
Author(s): Tadayoshi Takebayashi
Abstract                                        Download article                                        Pages 327-329